Coverart for item
The Resource Topological stability of smooth mappings, C.G. Gibson [and others]

Topological stability of smooth mappings, C.G. Gibson [and others]

Label
Topological stability of smooth mappings
Title
Topological stability of smooth mappings
Statement of responsibility
C.G. Gibson [and others]
Contributor
Subject
Language
eng
Member of
Action
digitized
Cataloging source
SPLNM
Dewey number
514.72
Illustrations
illustrations
Index
index present
LC call number
  • QA3
  • QA613.64
LC item number
.L28 no. 552
Literary form
non fiction
Nature of contents
  • dictionaries
  • bibliography
http://library.link/vocab/relatedWorkOrContributorDate
1940-
http://library.link/vocab/relatedWorkOrContributorName
Gibson, Christopher G.
Series statement
Lecture notes in mathematics,
Series volume
552
http://library.link/vocab/subjectName
  • Differentiable mappings
  • Stability
  • Differentiable mappings
  • Stability
  • Abbildung (Mathematik)
  • Bildband
  • Glatte Abbildung
  • Topologische Stabilität
Label
Topological stability of smooth mappings, C.G. Gibson [and others]
Instantiates
Publication
Bibliography note
Includes bibliographical references (pages 150-151) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Construction of canonical stratifications -- Stratifications and flows -- Unfoldings of smooth map-germs -- Proof of the topological stability theorem
Control code
297015680
Dimensions
unknown
Extent
1 online resource (154 pages)
Form of item
online
Isbn
9783540379577
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Other physical details
illustrations.
Reproduction note
Electronic reproduction.
Sound
unknown sound
Specific material designation
remote
System control number
(OCoLC)297015680
System details
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.
Label
Topological stability of smooth mappings, C.G. Gibson [and others]
Publication
Bibliography note
Includes bibliographical references (pages 150-151) and index
Carrier category
online resource
Carrier category code
  • cr
Carrier MARC source
rdacarrier
Content category
text
Content type code
  • txt
Content type MARC source
rdacontent
Contents
Construction of canonical stratifications -- Stratifications and flows -- Unfoldings of smooth map-germs -- Proof of the topological stability theorem
Control code
297015680
Dimensions
unknown
Extent
1 online resource (154 pages)
Form of item
online
Isbn
9783540379577
Media category
computer
Media MARC source
rdamedia
Media type code
  • c
Other physical details
illustrations.
Reproduction note
Electronic reproduction.
Sound
unknown sound
Specific material designation
remote
System control number
(OCoLC)297015680
System details
Master and use copy. Digital master created according to Benchmark for Faithful Digital Reproductions of Monographs and Serials, Version 1. Digital Library Federation, December 2002.

Library Locations

    • Ellis LibraryBorrow it
      1020 Lowry Street, Columbia, MO, 65201, US
      38.944491 -92.326012
Processing Feedback ...